MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP MEDLINE; WHLCHAIR, K3, 20", SB DDLA, SA FOOT

MEDLINE INDUSTRIES LP MEDLINE; WHLCHAIR, K3, 20", SB DDLA, SA FOOT
Catalog Number K3206N24S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the "patient states that she heard and felt a pop when sitting down into the chair then noticed the left rear wheel pinned against the left armrest assembly.Patient stated they got out of the wheelchair because the left wheel wouldn't roll due to it being pinned against the left armrest assembly." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported that the customer "heard and felt a pop when sitting down into the chair then noticed the left rear wheel pinned against the left armrest assembly.".

Brand Name
MEDLINE
Common Device Name
WHLCHAIR, K3, 20", SB DDLA, SA FOOT
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
jeffrey johnson
three lakes drive
northfield, IL 60093-2753
MDR Report Key25100585
Report Number1417592-2026-00816
Device Sequence Number9959852
Product Code IOR
UDI-Device Identifier00193489087164
UDI-Public00193489087164
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberK3206N24S
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age49 YR
Patient SexFemale
Patient Weight113 KG
Patient RaceWhite